2018
Том 70
№ 11

All Issues

Morozov S. F.

Articles: 4
Article (Ukrainian)

Initial-boundary problem for a nonlinear integrodifferential system

Morozov S. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 187–194

Article (Ukrainian)

Determination of an unknown curve of discontinuity of the solution of a mixed problem for a quasilinear hyperbolic system

Kazakov K. Yu., Morozov S. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 443–450

Article (Ukrainian)

A modification of N. N. Bogolyubov's method for the case of spatial irregular discontinuous variational problems

Morozov S. F., Petrov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 50-58

Article (Ukrainian)

An application of a method of N. N. Bogolyubov for solving a nonregular discontinuous calculus of variations problem

Morozov S. F., Petrov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 537–540